MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC PORT ACCESS KIT 22G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 MINILOC PORT ACCESS KIT 22G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Urticaria (2278)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refy3700 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by patient¿s caretaker, the patient had a reaction to the needle in the port kit.Patient states she has a nickel allergy, asking if we make a non-corning needle that does not contain nickel.Caller states she was using the huber plus non-coring needle in the past and did not have any issues with this device.Caller describing hives, raised red areas, itching, puffiness near where her port is located.Response: explained that both the huber plus and miniloc port access needles are stainless steel and will contain some nickel.Bd does not manufacture a non-coring needle that does not contain nickel.Discussed other possibilities for a reaction including which dressing was used and skin prep like chlorhexidine.Also explained huber plus has been discontinued.Offered non-power option, safestep lh-0029 and power rated option, 0652234.Suggested she discuss this further with her doctor who should be able to help get additional supplies.

Brand Name
MINILOC PORT ACCESS KIT 22G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15934426
Report Number3006260740-2022-05615
Device Sequence Number20415565
Product Code FPA
UDI-Device Identifier00801741044410
UDI-Public(01)00801741044410
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberN/A
Device Catalogue Number2632234
Device Lot NumberREFY3700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown